I'm thinking of using this to help treat chronic insomnia. My sister says it gives her RLS. So looking for input from anyone. Thanks :-)
I have RLS Alot
And I have tried taking benadryl to help me sleep bc of it
It has not given me any relief
And has never been cause of it
My doctor told me RLS that is mild
Meaning not every night is a sign of low potassium
So I eat a banana every morning to help
Yes it does for me
Quinine and gabapentin also works very well for RLS. The benadryl just made me a little bit sleepy but not enough to keep me asleep all night.
Yes, it is possible, she may be allergic or taking too much, as withdrawal from it can cause this crazy making condition. I see this was posted last month. Any progress or solutions found, or is she still experiencing RLS symptoms?
Don't take Benadryl if you suffer from RLS. This includes all the pm medications bc they have benedryl in them.
I take sleep meds, and I cannot take Benadryl, because it GIVES me terrible restless legs. I now use an OTC product that contains only doxylamine succinate. It enables me to fall asleep without RLS.
With UNISOM, only the tablets contain doxylamine succinate, the sleepgels contain the diphenhygramine HCL that gives me RLS. I use Kirkland Sleep Aids and they have worked well for years. But you really have to read the label to see what you're getting.
Yes yes and yes!
No. Being on the Seroquel generic, Quetiapine Fumerate, (for insomnia and night terrors) caused RLS, and closed up my nasal passages, if I was still awake 30 minutes after taking it, so I had to stop. Now, I have been taking Benadryl at night for five months or so. No more RLS, my sinuses are better and I sleep through the night. Good luck to you.
Oh, I need to add to my prior answer. I am, also, taking Gabapentin with the Benadryl since stopping the Quetiapine.
I got restless legs and arms when I would take Benadryl. I found this thread because I was wondering if it happened to anyone else.I have been taking supplements from a company called Kyani for a couple months now and they have a nighttime supplement that must contain dyphenhydramjne because I’m getting restless legs again. It doesn’t say on the packaging but it must contain it
Diphenhydramine causes my daughter to have RLS. Has anyone tried Doxylamine? Did it cause RLS?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.